Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Mild attack. Angioplasty showed plague, calcium deposit. High cholesterol. Taking medications. How to further control it?

HI, I am 36years old. I had a mild attack on 29th November. I had a CT angiography and it showed plaque and calcium deposit in one of the main arteries. I had a lipid profile test done yesterday and the result was as follows: Cholestrol-130 triglycerides-213 HDL- 23 LDL-64.4 VLDL-42.6 Cholestrol/HDL Ratio- 5.65 Cholestrol LDL/HDL Ratio- 2.8. I am taking medication as follows: Pantocid DSR 1 tab in morning empty stomach Cardace 2.5 after B/F Sustamet 50mg after B/F Clopilet A 150 at night Atorva-80 at night Kindly advice what should I further do to control and balance
Asked On : Tue, 1 Jan 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Dear patient

Thanks for your concerns. If you smoke cigarrettes you should quit, if you dont keep it that way! Blood pressure should be maintained below 140/90 consistently; your HDL is quite low so on top of your medications, regular exercise of aerobic type, at least 150 minutes weekly (more even better) will help with that along with a good Mediterranean type diet with lots of fruits vegetables olive oil nuts and lean protein. Keep taking all your medications as prescribed

Truly yours,

Dr Brenes Salazar MD
Mayo Clinic MN
Answered: Fri, 31 May 2013
I find this answer helpful

 1 user finds this helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor